Sertraline Side Effects

Information about depression and other related health issues (includes medications).

Moderators: windsong, BlueGobi, Moderators, vince13, Maelstrom, Astrid

kevinskis
Posts: 5
Joined: Sat Feb 12, 2022 2:17 pm

Sertraline Side Effects

Postby kevinskis » Sun Feb 27, 2022 2:26 pm

After having gastritis from taking Lexapro, I am now cross tapering onto Sertraline. Since I started taking half of what the doctor prescribed for Sertraline, I have started feeling light headed/dizzy. Just wanted to check, has anyone else had these side effects on Sertraline, and did they go away after a couple weeks? Thanks in advance!

annie2345
Posts: 1
Joined: Tue Jun 07, 2022 6:00 pm

Re: Sertraline Side Effects

Postby annie2345 » Tue Jun 07, 2022 6:05 pm

Hi,
I’ve been on sertraline for a year! I had dizziness and headaches at first but they subsided. You should tell whoever’s prescribing it though to be on the safe side!
I also experienced a large amount of weight gain over a short amount of time, just something to be aware of. I hope it works well for you!! xx


Return to “Articles and Essays | Medications: Experiences and Advice”

Who is online

Users browsing this forum: No registered users and 8 guests